Thoracic aortic rupture in a patient with repeated oral fluoroquinolone administration.
Аннотация
Fluoroquinolones (FQs) are widely used antibiotics with a broad antibacterial spectrum. However, recent studies have raised concerns regarding the potential association of FQs with an increased risk of aortic aneurysm and aortic dissection. We report a case of an older patient with stable blood pressure and no aortic dilation who developed a thoracic aortic rupture following repeated FQ administration. Although a direct causal relationship between FQ exposure and aortic rupture remains unproven in this single case, this case suggests the need for careful monitoring for possible aortic events, particularly in older patients requiring repeated FQ therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.